# SDR DL72W001441

- Difficulty date: July 31, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 75,510 hours, 50,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 1MV10
- Part serial: 9002494
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN FWD CLOSET INOP.  REPLACED SAME.
